RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2014, Volume 55, Number 5, Pages 1160–1166 (Mi smj2594)  

This article is cited in 1 scientific paper (total in 1 paper)

The normal sub-Riemannian geodesic flow on $E(2)$ generated by a left-invariant metric and a right-invariant distribution

A. D. Mazhitova

Al-Farabi Kazakh National University, Almaty, Kazakhstan

Abstract: We consider a sub-Riemannian problem on the three-dimensional solvable Lie group $E(2)$ endowed with a left-invariant metric and a right-invariant distribution. The problem is based on construction of a Hamilton structure for the given metric by the Pontryagin maximum principle.

Keywords: sub-Riemannian geometry, right-invariant metric, Hamiltonian, geodesic.

Full text: PDF file (284 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2014, 55:5, 948–953

Bibliographic databases:

Document Type: Article
UDC: 514.7
Received: 25.11.2013

Citation: A. D. Mazhitova, “The normal sub-Riemannian geodesic flow on $E(2)$ generated by a left-invariant metric and a right-invariant distribution”, Sibirsk. Mat. Zh., 55:5 (2014), 1160–1166; Siberian Math. J., 55:5 (2014), 948–953

Citation in format AMSBIB
\Bibitem{Maz14}
\by A.~D.~Mazhitova
\paper The normal sub-Riemannian geodesic flow on $E(2)$ generated by a~left-invariant metric and a~right-invariant distribution
\jour Sibirsk. Mat. Zh.
\yr 2014
\vol 55
\issue 5
\pages 1160--1166
\mathnet{http://mi.mathnet.ru/smj2594}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3289117}
\transl
\jour Siberian Math. J.
\yr 2014
\vol 55
\issue 5
\pages 948--953
\crossref{https://doi.org/10.1134/S0037446614050127}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000344337300012}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84911963841}


Linking options:
  • http://mi.mathnet.ru/eng/smj2594
  • http://mi.mathnet.ru/eng/smj/v55/i5/p1160

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Agapov, M. R. Borchashvili, “On a certain sub-Riemannian geodesic flow on the Heisenberg group”, Siberian Math. J., 58:6 (2017), 943–951  mathnet  crossref  crossref  isi  elib
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:153
    Full text:39
    References:18
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019